# SDR CA040226004

- Difficulty date: February 24, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Valve
- Part number: G20102
- Condition: Corroded
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN MAINTENANCE NOTED A RUMBLE FROM THE RT ENGINE AT HI IDLE AND BELOW.  THE ECOLOGY TANK FLOAT VALVE WAS REMOVED AND THE FLOAT WAS FOUND TO BE CORRODED AND DETERIORATED PREVENTING PROPER VALVE OPERATION. THE VALVE WAS HELD OPEN ALLOWING AIR TO BE DRAWN INTO THE INLET SIDE OF THE ENGINE DRIVEN FUEL PUMP CAUSING THE PUMP TO CAVITATE. ABOVE HIGH IDLE THE EJECTOR VALVE CLOSES THE SUCTION LINE PREVENTING FURTHER CAVITATION AND STOPPING THE RUMBLE. A NEW FLOAT VALVE WAS INSTALLED AND A SUBSEQUENT GROUND RUN CONFIRMED THE REPAIR.
